On functionally completeness of quasigroups
Închide
Articolul precedent
Articolul urmator
508 0
SM ISO690:2012
IZBASH, Olga, IZBASH, Vladimir. On functionally completeness of quasigroups. In: Proceedings IMCS-55: The Fifth Conference of Mathematical Society of the Republic of Moldova, 28 septembrie - 1 octombrie 2019, Chișinău. Chișinău, Republica Moldova: "VALINEX" SRL, 2019, pp. 85-86. ISBN 978-9975-68-378-4.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Proceedings IMCS-55 2019
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chișinău, Moldova, 28 septembrie - 1 octombrie 2019

On functionally completeness of quasigroups


Pag. 85-86

Izbash Olga, Izbash Vladimir
 
Vladimir Andrunachievici Institute of Mathematics and Computer Science
 
 
Disponibil în IBN: 1 noiembrie 2019


Rezumat

A continuum of nonisomorphic functionally complete quasigroups is constructed.

Cuvinte-cheie
functionally complete algebra, functionally complete quasigroups, monoquasigroups